# SDR REXA2015030700288

- Difficulty date: March 7, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 22,140 hours, 19,625 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S O2 MASK INOPERATIVE, LEAK IN INFLATABLE HEAD STRAP.  R & R OBSERVER O2 MASK IAW AMM 35-11-12, LEAK CHECK AND OPS CHECK GOOD THIS CLEARS MEL 35-10-01 PLACARD.  REMOVED AND CLEARED FROM MMO2.
